# SDR AALA201803069029

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 72,722 hours, 8,664 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Bunk
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT BUNK DOOR DIFFICULT TO OPEN IN FLIGHT. LATCH FUNCTIONS NORMALLY.  ADJUSTED THE DOOR LATCH IAW AMM 25-29-01. OK FOR SERVICE.
